# SDR UPS96221080

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  CORROSION OF AFT SIDE LOWER FLOOR BEAM FLANGE AT STA 681 LBL 5 TO RBL 5 WL 149.  REMOVED CORROSION FOUND OUT OF LIMITS PER SRM 53-10-1, CUT OUT DAMAGE AND REPAIRED PER SRM'S 53-10-4, 51-30-2, 51-10-4.
